2019
Том 71
№ 4

All Issues

Zinchenko T. N.

Articles: 1
Article (Russian)

Douglis-Nirenberg elliptic systems in Hörmander spaces

Murach A. A., Zinchenko T. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 11. - pp. 1477-1476

We investigate Douglis-Nirenberg uniformly elliptic systems in $\mathbb{R}^n$ on the class of Hormander Hilbert spaces $H^{\varphi}$, where $\varphi$ is an $RO$-varying function of scalar argument. An a priori estimate for solutions is proved, and their interior regularity is studied. A sufficient condition for these systems to have the Fredholm property is given.